I have a history of optical migrains. I'd have one to two a year. But lately I've been getting 2-3 a week. I don't know what is causing them. I had mentioned it to my opthamologist but she didn't seem it was anything to worry about. In fact she took me off Betoptic drops. I had been seeing a different Opthamologist for years but because of the long wait to get in to see him, I switched doctors. I was suffering "dry" eye a year ago and now it has returned, also. The new doctor opened the tear ducts (and without anesthetic). I'm petrified of having that done again. I felt it was kind of barbaric in this day in modern medicine. Seemed more like torture. Well, my tear ducts are acting up again and now more optic migrains. What is causing this to happen? My primary has increased my thyroid medication and put me on blood pressure medication.
The nasolacrimal ducts and migraines are definitely unrelated. If you have issues with increasing migranes make sure to discuss it with your neurologist to see what can be done. Regarding the dry eyes, there are several effective treatments that can be tried so when you see your ophthalmologist again discuss new treatments for dry eyes. I don't understand what you mean by your tear ducts acting up. What do you mean?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.